The Proof of the Fermat’s Conjecture in the Correct Domain
DOI:
https://doi.org/10.23755/rm.v35i0.426Keywords:
Fermat’s Conjecture, Fermat’s Last Theorem, Domain of Natural Numbers, Domain of LineAbstract
The distinction between the Domain of Natural Numbers and the Domain of Line gets highlighted. This division provides the new perception to the Fermat’s Conjecture, where to place it and how to prove it. The reasons why the Fermat’s Conjecture remained unproven for 382 years are examined. The Fermat’s Conjecture receives the proof in the Domain of Natural Numbers only. The equation an + bn = cn with positive integers a, b, c, n is not the Fermat’s Conjecture in the Domain of Line.
References
Rideout, D. (June 2006). Pythagorean Triples, and Fermat’s Last Theorem, Lecture at Canadian Management Center Seminar, Waterloo, Canada.
Frey, G. (1997). The Way to the Proof of Fermat’s Last Theorem, Lecture at the International Symposium on Information Theory, Ulm, Germany.
Dickson, L. E. (1999). History of the Theory of Numbers, Volume 2, American Mathematical Society, pp. 615–626.
Boston, N. (2003). The Proof of Fermat’s Last Theorem, University of Wisconsin-Madison.
Delahaye, D., Mayero, M. (2005). Diophantus’s 20th Problem and Fermat’s Last Theorem for n=4, Cornell University Library, www.arXiv.org.
Darmon, H., Diamond, F., Taylor, R. (2007). Fermat’s Last Theorem, Current Developments in Mathematics 1, 1995, Inter. Press, pp. 1-157.
Caytas, J.D. (2016). Did Fermat Ever Prove his Last Theorem? Columbia Science Review, 9(1), pp. 10-13
[ Schorer, P. (2016). Is There a “Simple” Proof of Fermat/s Last Theorem? Hewlett-Packard Laboratories, Palo Alto, California.
Ferreira, J.W.P. (2016). Solution for Fermat’s Last Theorem, Journal “General José María Córdova”, 14(17), pp. 418-425.
Interview with Abel Laureate Sir Andrew J. Wiles (2017). American Society of Mathematics, 64(3), pp. 198-208.
Freeman, L. (2005). Fermat's One Proof,
http://fermatslasttheorem.blogspot.ca/2005/05/fermats-one-proof.html.
Cox, D.A. (1993). Introduction to Fermat’s Last Theorem, A Lecture given at the Regional Geometry Institute, Smith College, Massachusetts.
Masuchika, G. (2013). Hurray for Fermat and Wiles: A Bibliographic Essay on the Modern Literature Pertaining to Arguably the World's Most Famous Unsolved (until May 1995) Mathematical Theorem, Issues in Science and Technology Librarianship.
Nyambuya, G.G. (2015). On a Simpler, Much more General and truly Marvellous Proof of Fermat’s Last Theorem (I), Advances in Pure Mathematics.
Singh, S. (1998). Fermat's Enigma: The Epic Quest to Solve the World's Greatest Mathematical Problem, Anchor Books.
Darmon, H. (2017). Andrew Wiles’s Marvelous Proof, American Society of Mathematics, 64(3), pp. 209-216.
The Mathematical Works of Andrew Wiles (2017). American Society of Mathematics, 64(3), pp. 217-227.
Gras, G., Quême, R. (2012). Vandiver Papers on Cyclotomy Revisited and Fermat’s Last Theorem, Publications mathématiques de Besançon - Algèbre et Théorie des Nombres.
De Pedis, D. (2012). Polynomial representation of Fermat’s Last Theorem, www.arXiv.org.
Nemron, I.A.G. (2012). A Complete Simple Proof of the Fermat’s Last Conjecture, Int. Mathematical Forum, 7(20), pp. 953-971.
Mage, D.T. (2014). Proving the Beal Conjecture, International Journal of Mathematical Trends and Technology, 13(2), pp. 96-96.
Korukov, V. (2014). Fermat’s Last Theorem, Lecture at Washington University.
Kumar, V. (2014). Proof of Fermat Last Theorem based on Odd-Even Classification of Integers, Int. J. Open Problems Computer Mathematics, 7(4), pp. 23-34.
Kraus, A. (2014). Remarques sur le premier cas du theoreme de Fermat sur les corps de nombres, www.arXiv.org.
Cai, T., Chen, D., Zhang, Y. (2015). A new generalization of Fermat’s Last Theorem, J. of Number Theory, 149, pp. 33-45.
Joseph, J.E. (2015). A proof of Fermat’s last theorem using elementary algebra, Int. J. of Algebra and Statistics, 4(1), pp. 39-41.
Chow, Y.-L. (2015). Some remarks on the Fermat equation, www.arXiv.org.
Sghiar, M. (2016). Une preuve relativiste du Théorème de Fermat-Wiles, IOSR J. of Mathematics, 12(5), pp. 35-36.
De Alwis, A.C.W.L. (2016). Solutions to Beal’s Conjecture, Fermat’s Last Theorem & Riemann Hypothesis, Advances in Pure Mathematics, 6, pp.1-9.
Thaine, F. (1982). Polynomials Generalizing Binomial Coeffs. and Their Application to the Study of Fermat’s Last Theorem, J. of Number Theory, 15, pp. 304-317.
Agoh, T. (1982). On Fermat’s Last Theorem and the Bernoulli Numbers, J. of Number Theory, 15, pp. 414-422.
Powell, B.J. (1984). Proof of the Impossibility of the Fermat Equation Xp+Yp=Zp for Special Values of p and of the More General Equation bXn+cYn=dZn, J. of Number Theory, 18, pp. 34-40.
Hao, F.H. (1984). The Fermat Equation over Quadratic Fields, J. of Number Theory, 19, pp. 115-130.
Thaine, F. (1985). On the First Case of Fermat’s Last Theorem, J. of Number Theory, 20, pp. 128-142.
Granville, A. (1987). Sophie Germain’s Theorem for Prime Pairs p, 6p+1, J. of Number Theory, 27, pp. 63-72.
Thaine, F. (1988). On Fermat’s Last Theorem and Arithmetic of Z[ + -1], J. of Number Theory, 29, pp. 297-299.
Zhang, X.S. (1991). Fermat’s Last Theorem proved by a simple method, Engineering Fracture Mechanics, 39(2), pp. 235-240.
Sitaran, S. (2003). Note on a Fermat-type Diophantine Eq., 99, pp. 29-35.
Jarvis, F., Meekin, P. (2004). The Fermat equation over Q(sqrt2), J. of Number Theory, 109, pp. 182-196.
Beukers, F. (1998). The Diophantine Equation Axp + Byq = Czr, Duke Mathematical Journal, 91(1), pp. 61-87.
Darmon, H., Granville, A. (1995). On the Equations Zm = F(x,y) and Axp + Byq = Czr. Bulletin of London Mathematical Society, 27, pp. 513-543.
Bennett, M. (2012). The generalized Fermat equation: a progress report, Lecture at the University of British Columbia.
Wiles, A.J. (1995). Modular elliptic curves, and Fermat’s Last Theorem, Annals of Mathematics, 141, pp. 443-551.
Taylor, R., Wiles, A.J. (1995). Ring-theoretic properties of certain Hecke algebras, Annals of Mathematics, 141, pp. 553-572.
Breuil, Ch., Conrad, B., Diamond, F., Taylor, R. (2001). On the modularity of elliptic curves over Q: wild 3-adic exercises, Journal of the American Mathematical Society, 14(4), pp. 843-939.
Rubin, K. (2007). The Solving of Fermat’s Last Theorem, Physical Sciences Breakfast Lecture, the University of California at Irvine.
Granville, A., Monagan, M.B. (1988). The first case of Fermat’s Last Theorem is true for all prime exponents up to 714’591’416’091’389, Transactions of the American Mathematical Society, 306(1), pp. 329-359.
Kummer, E.E. (1850). Allgemeiner Beweis des Fermatschen Satzes, dafs die Gleichung x2 + y2 = z durch ganze Zhalen unlösbar ist, für alle diejenigen Potenz-Exponenten , welche ungerade Primzahlen sind und in den Zählern der ersten (-3)/2 Bernoullischen Zahlen als Factoren nicht vorkommen, Journal für die reine und angewandte Mathematik, pp. 138-146.
Stewart, I., Tall, D. (2002). Algebraic Number Theory and Fermat's Last Theorem, 3rd Ed., A. K. Peters.
http://mathworld.wolfram.com/Taniyama-ShimuraConjecture.html
Faltings, G. (1995). The Proof of Fermat’s Last Theorem by R. Taylor & A. Wiles, Notices of the American Mathematical Society, 42(7), pp. 743-746.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.